# SDR AWXA0001038

- Difficulty date: December 8, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545833452
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD T-CHORD AT STA 178 WL 207 IS CRACKED THROUGH AT FWD FASTENER HOLE. REPAIRED IAW SRM 51-40-4 FIG 1 DWG 65-45833
